Annals of Mathematics. Second Series, Vol. 50, No. 2. April, 1949.

Lefschetz, Solomon (ed.); von Neumann, John (ed.); [numerous contributors]

Published by Princeton University / Institute for Advanced Study, 1949
Used Condition: Very Good+ Paperback
From Sanctuary Books, A.B.A.A. (New York, NY, U.S.A.) Quantity Available: 1

Available from more sellers

View all  copies of this book


Printed wraps. Covers and corners rubbed; spine a bit creased. An excellent reading copy, internally clean. Bookseller Inventory # D1293


Bibliographic Details

Title: Annals of Mathematics. Second Series, Vol. ...

Publisher: Princeton University / Institute for Advanced Study

Publication Date: 1949

Binding: Paperback

Book Condition: Very Good+

Payment Methods

Payment Methods Accepted by Seller

Visa Mastercard American Express

Check Money Order

Seller Sanctuary Books, A.B.A.A.
Address: New York, NY, U.S.A.

AbeBooks Seller Since July 15, 2002
Seller Rating 5-star rating


Terms of Sale:

Please reserve books by email or by phone. All items subject to prior
sale. NYS residents must include 8.875% sales tax. We accept checks,
money orders, online payment through paypal. Full refund within 15 days
provided book is returned in same condition as sent.



Shipping Terms:

Shipping costs are based on books weighing 2.2 LB, or 1 KG. If your book order is heavy or oversized, we may contact you to let you know extra shipping is required.

Buy Used
Price: US$ 50.00 Convert Currency
Shipping: US$ 5.00 Within U.S.A. Destination, Rates & Speeds
Add to basket

30 Day Return Policy